Change search
ReferencesLink to record
Permanent link

Direct link
On the Jacobian of the Harmonic Moment Map
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-3125-3030
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2009 (English)Article in journal (Refereed) Published
Abstract [en]

In this paper we represent harmonic moments in the language of transfinite functions, that is projective limits of polynomials in infinitely many variables. We obtain also an explicit formula for the Jacobian of a generalized harmonic moment map.

Place, publisher, year, edition, pages
2009. Vol. 3, no 2, 399-417 p.
Keyword [en]
Elimination function, exponential transform, formal power series, harmonic moment, Jacobian, resultant, transfinite function, quadrature identities, laplacian growth, formula
URN: urn:nbn:se:kth:diva-18420DOI: 10.1007/s11785-008-0091-9ISI: 000266007300005ScopusID: 2-s2.0-67649352273OAI: diva2:336467
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2010-12-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Gustafsson, BjörnTkachev, Vladimir
By organisation
Mathematics (Div.)Mathematics (Dept.)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link